# SDR HNAA2019052900156

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 35,424 hours, 31,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  683     33-51  0011610  26MAY19  RIC  CLOSE SERVICE DOOR EMERGENCY LIGHT ON HONGE INOP FACT  26MAY19  11:23  RIC FOUND #2 BATT SUPPLY FAULTY AND GROUND WIRE BROKEN AFTER SPLICE SP7377. R/R #2 BATT SUPPLY IAW AMM TASK 33-50-04-000/400-801-A. REPAIRED WIRE   W716-0008-20 ION REF TO SWPM 20-21-00 P/N ON BATT SUPPLY 1330408 S/N 15960 P/N OFF BATT SUPPLY 1330408 S/N 16118.
